Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 4(448), Pages 189–190 (Mi umn9897)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

$GL_{NM}$ quantum dynamical $R$-matrix based on solution of the associative Yang–Baxter equation

I. A. Sechin, A. V. Zotov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00062
This research was supported by the Russian Science Foundation under grant no. 19-11-00062.


DOI: https://doi.org/10.4213/rm9897

Full text: PDF file (359 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:4, 767–769

Bibliographic databases:

MSC: 16T25, 81R12


Citation: I. A. Sechin, A. V. Zotov, “$GL_{NM}$ quantum dynamical $R$-matrix based on solution of the associative Yang–Baxter equation”, Uspekhi Mat. Nauk, 74:4(448) (2019), 189–190; Russian Math. Surveys, 74:4 (2019), 767–769

Citation in format AMSBIB
\Bibitem{SecZot19}
\by I.~A.~Sechin, A.~V.~Zotov
\paper ${\rm GL}_{NM}$ quantum dynamical $R$-matrix based on~solution of the associative Yang--Baxter equation
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 4(448)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9897}
\crossref{https://doi.org/10.4213/rm9897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3985719}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74..767S}
\elib{https://elibrary.ru/item.asp?id=38710225}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 4
\pages 767--769
\crossref{https://doi.org/10.1070/RM9897}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000510640800009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85083018092}


Linking options:
  • http://mi.mathnet.ru/eng/umn9897
  • https://doi.org/10.4213/rm9897
  • http://mi.mathnet.ru/eng/umn/v74/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zotov, “Relativistic interacting integrable elliptic tops”, Theoret. and Math. Phys., 201:2 (2019), 1565–1580  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. I. A. Sechin, A. V. Zotov, “Integrable system of generalized relativistic interacting tops”, Theoret. and Math. Phys., 205:1 (2020), 1291–1302  mathnet  crossref  crossref  mathscinet  isi  elib
    3. I. A. Sechin, A. V. Zotov, “Quadratic algebras based on $SL(NM)$ elliptic quantum $R$-matrices”, Theoret. and Math. Phys., 208:2 (2021), 1156–1164  mathnet  crossref  crossref  isi  elib
    4. E. S. Trunina, A. V. Zotov, “Multi-pole extension of the elliptic models of interacting integrable tops”, Theoret. and Math. Phys., 209:1 (2021), 1331–1356  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021